RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhainakov, Amanbek

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:53
Abstract pages:226
Full texts:181
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person99810
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. A. Zhainakov, R. M. Urusov, T. E. Urusova, “Calculation of a flow of plasma in the vicinity of a profiled surface of an electric arc cathode”, TVT, 43:2 (2005),  175–180  mathnet; High Temperature, 43:2 (2005), 162–168
2002
2. A. Zhainakov, R. M. Urusov, T. E. Urusova, “Numerical Simulation of Gasdynamic Flows Formed by an Electric Arc in an External Transverse Magnetic Field”, TVT, 40:2 (2002),  199–203  mathnet; High Temperature, 40:2 (2002), 171–175  isi
3. A. Zhainakov, R. M. Urusov, “Three-Dimensional Mathematical Model for the Calculation of Electric-Arc Plasma Flows”, TVT, 40:1 (2002),  13–18  mathnet; High Temperature, 40:1 (2002), 9–14  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020